MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE X DWS V4.0; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE X DWS V4.0; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-04
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an atrioventricular nodal reentrant tachycardia procedure there was a delay.The procedure was started with ensitex dws 9 (v5.0.1) and his, cr, and hra catheters were inserted in the patient.All the catheters appeared elongated and stacked on each other.Though the egms and surface signals were fine.The system was rebooted with no resolution.A new case was started but an amplifier issue occurred and tech support was called.Everything had to be disconnected from the amplifier to get it to boot up correctly.After that, there were several impedance errors and geography could not be collected.The catheters were unable to show or were distorted.The navx patches were replaced with no resolution.A tactiflex catheter was used but the same issue occurred with the catheter appearing distorted in navx.In voxel mode, the se gumball kept having "invalid shaft electrode data" and "poor impedance data" errors.Shadows were dropped, and the force arrow was working as expected but could not collect data.The procedure was completed with using fluoroscopy and signals.Further troubleshooting at a later date determined that the issue was the dws which has been since replaced.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws9) z4 was received for evaluation.The reported event was not able to be duplicated.Hardware evaluation testing was successful.Based on the investigation, and information provided to abbott, the reported event was not able to be confirmed, and the root cause remains undetermined.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE X DWS V4.0
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24315139
Report Number2184149-2026-00036
Device Sequence Number4837702
Product Code DQK
UDI-Device Identifier05415067051257
UDI-Public(01)05415067051257(10)10961266
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-04
Device Catalogue NumberENSITE-DWS-04
Device Lot Number10961266
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown